• I've been treated with chemo for my Bladder Cancer for almost 2 months. One of my main side effect issues is of the metallic taste in my mouth and it affecting my appetite. I would like to hear from you if you've had any way to try to eliminate or decre

    Asked by Sampgh on Wednesday, January 23, 2013

    I've been treated with chemo for my Bladder Cancer for almost 2 months.
    One of my main side effect issues is of the metallic taste in my mouth and it affecting my appetite.
    I would like to hear from you if you've had any way to try to eliminate or decre

    9 Answers from the Community

    9 answers
    • ticklingcancer's Avatar
      ticklingcancer

      I found that I was able to eat spicier foods. The extra spice seemed to cover up the metallic. If you like spicy foods, you may give this a try. Good Luck!!

      over 8 years ago
    • leroy's Avatar
      leroy

      WELCOME: THERE ARE THOUSANS OF US LIKE YOU, THAT HAVE THIS PROBLEM. I FOUND NOT MUCH YOU CAN DO ABOUT IT.LEMON DRINK HELPS SOME ,HARD CANDY HELPS .LOSS OF APPETITE GOOD FOR ME LOOSE WEIGHT.

      over 8 years ago
    • Indyeastside's Avatar
      Indyeastside

      Lemon Head candies are the chemo go to in my neck of the woods.

      about 6 years ago

    Help the community by answering this question:

    Create an account to post your answer Already have an account? Sign in!

    By using WhatNext, you agree to our User Agreement, and Privacy Policy


    Read and answer more bladder cancer questions.  Also, don't forget to check out our Bladder Cancer page.